# SDR AU990692

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540K1J5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 2000171
- Condition: Cracked
- Location: Mlg
- Component: 2000181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ATTACHMENT FITTINGS P/N 200017-1 AND P/N O200018-1 CRACKED THROUGH WEB SECTION.
